# SDR AALA20120126TUL03

- Difficulty date: January 18, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS DENT WITH GOUGES, BETWEEN NUMBER 2 AND 3 BEAMS.  REMOVED AND REPLACED OUTER DOOR SKIN PER ESO 80174.
